Representation variety of free or surface groups and Reidemeister torsion


Hezenci F., SÖZEN Y.

TURKISH JOURNAL OF MATHEMATICS, vol.46, pp.1408-1423, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46
  • Publication Date: 2022
  • Doi Number: 10.3906/mat-2110-25
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1408-1423
  • Keywords: Reidemeister torsion, representation varieties, Atiyah-Bott-Goldman symplectic form, symplectic chain complex, hyperbolic 3-manifolds, FUNDAMENTAL-GROUPS, ANALYTIC TORSION, R-TORSION, MODULI

Abstract

For G is an element of {GL(n, C), SL(n, C)} , we consider G-valued representations of free or surface group with genus > 1. We establish a formula for computing Reidemeister torsion of such representations in terms of Atiyah-Bott-Goldman symplectic form for G. Furthermore, we apply the obtained results to hyperbolic 3-manifolds.